Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 21, NWS Rapid City, SD
NWS Rapid City, SD issued this severe thunderstorm warning at May 22, 2016, 8:28 PM MDT for 4 counties in South Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2016, 8:28 PM MDT (02:28 UTC)
- Expired
- May 22, 2016, 9:30 PM MDT
- In force
- 62 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bennett County, SD, Jackson County, SD, Mellette County, SD, Todd County, SD
The radar
The North Platte radar (KLNX), 173 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:38 PM MDT | TSTM WND GST 70 | 1 Se Vetal, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:20 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 2.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3328 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
944
WUUS53 KUNR 230228
SVRUNR
SDC007-071-095-121-230330-
/O.NEW.KUNR.SV.W.0021.160523T0228Z-160523T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
828 PM MDT SUN MAY 22 2016
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TODD COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
EASTERN BENNETT COUNTY IN SOUTHWESTERN SOUTH DAKOTA...
MELLETTE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
SOUTHEASTERN JACKSON COUNTY IN SOUTHWESTERN SOUTH DAKOTA...
* UNTIL 930 PM MDT/1030 PM CDT/
* AT 828 PM MDT/928 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF VETAL TO NEAR HARRINGTON
TO NEAR NENZEL...MOVING NORTHEAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MISSION...WHITE RIVER...ROSEBUD...SAINT FRANCIS...PARMELEE...OKREEK...
SPRING CREEK...NORRIS...WOOD...CEDAR BUTTE...MOSHER...HARRINGTON AND
VETAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
SOUTHWESTERN SOUTH DAKOTA.
LAT...LON 4307 10138 4326 10163 4379 10088 4376 10081
4372 10079 4374 10075 4371 10072 4377 10058
4372 10047 4374 10036 4370 10029 4370 10023
4337 10022 4299 10104 4300 10133
TIME...MOT...LOC 0228Z 233DEG 56KT 4332 10146 4318 10119 4301 10111
HAIL...<.75IN
WIND...70MPH
$$
HELGESON3 follow-up statements
764
WWUS53 KUNR 230249
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
849 PM MDT SUN MAY 22 2016
SDC007-071-095-121-230330-
/O.CON.KUNR.SV.W.0021.000000T0000Z-160523T0330Z/
TODD SD-BENNETT SD-MELLETTE SD-JACKSON SD-
849 PM MDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
MDT/1030 PM CDT/ FOR CENTRAL TODD...NORTHEASTERN BENNETT...MELLETTE
AND SOUTHEASTERN JACKSON COUNTIES...
AT 848 PM MDT/948 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM NEAR NORRIS TO NEAR PARMELEE TO NEAR SAINT
FRANCIS...MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 835 PM MDT 70 MPH
WIND GUSTS WERE REPORTED 1 MILE EAST OF VETAL.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MISSION...WHITE RIVER...ROSEBUD...SAINT FRANCIS...PARMELEE...OKREEK...
SPRING CREEK...NORRIS...WOOD...CEDAR BUTTE AND MOSHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
SOUTHWESTERN SOUTH DAKOTA.
LAT...LON 4302 10097 4317 10123 4342 10140 4379 10088
4376 10081 4372 10079 4374 10075 4371 10072
4377 10058 4372 10047 4374 10036 4370 10029
4370 10023 4337 10022
TIME...MOT...LOC 0248Z 231DEG 41KT 4342 10129 4328 10102 4311 10094
HAIL...<.75IN
WIND...70MPH
$$
HELGESON952
WWUS53 KUNR 230302
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
902 PM MDT SUN MAY 22 2016
SDC007-230311-
/O.CAN.KUNR.SV.W.0021.000000T0000Z-160523T0330Z/
BENNETT SD-
902 PM MDT SUN MAY 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENNETT COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT/300 AM
CDT/ FOR SOUTHWESTERN SOUTH DAKOTA.
LAT...LON 4330 10115 4339 10123 4346 10135 4379 10088
4372 10079 4374 10075 4371 10072 4371 10068
4377 10058 4372 10047 4374 10036 4370 10029
4370 10023 4343 10023 4317 10093
TIME...MOT...LOC 0301Z 228DEG 44KT 4356 10124 4342 10097 4325 10089
$$
SDC071-095-121-230330-
/O.CON.KUNR.SV.W.0021.000000T0000Z-160523T0330Z/
TODD SD-MELLETTE SD-JACKSON SD-
902 PM MDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
MDT/1030 PM CDT/ FOR NORTHWESTERN TODD...MELLETTE AND SOUTHEASTERN
JACKSON COUNTIES...
AT 901 PM MDT/1001 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF NORRIS TO 7 MILES NORTHEAST OF
PARMELEE TO ROSEBUD...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MISSION...WHITE RIVER...ROSEBUD...PARMELEE...NORRIS...WOOD...CEDAR BUTTE
AND MOSHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4330 10115 4339 10123 4346 10135 4379 10088
4372 10079 4374 10075 4371 10072 4371 10068
4377 10058 4372 10047 4374 10036 4370 10029
4370 10023 4343 10023 4317 10093
TIME...MOT...LOC 0301Z 228DEG 44KT 4356 10124 4342 10097 4325 10089
HAIL...<.75IN
WIND...60MPH
$$
HELGESON101
WWUS53 KUNR 230324
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
924 PM MDT SUN MAY 22 2016
SDC071-095-121-230334-
/O.EXP.KUNR.SV.W.0021.000000T0000Z-160523T0330Z/
TODD SD-MELLETTE SD-JACKSON SD-
924 PM MDT SUN MAY 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TODD...MELLETTE
AND SOUTHEASTERN JACKSON COUNTIES WILL EXPIRE AT 930 PM MDT/1030 PM
CDT/...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT/300 AM
CDT/ FOR SOUTHWESTERN SOUTH DAKOTA.
LAT...LON 4330 10115 4339 10123 4346 10135 4379 10088
4372 10079 4374 10075 4371 10072 4371 10068
4377 10058 4372 10047 4374 10036 4370 10029
4370 10023 4343 10023 4317 10093
TIME...MOT...LOC 0323Z 233DEG 56KT 4356 10124 4342 10097 4325 10089
$$
HELGESONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:55 PM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 22, 4:55 PM MDT, 3 hours 33 minutes before
Area Forecast Discussion For Western SD and Northeastern WY National Weather Service Rapid City SD 455 PM MDT SUN MAY 22 2016 .SHORT TERM...(This Evening Through Monday Night) Issued at 223 PM MDT Sun May 22 2016 Upper low spins over southern Alberta, with a 100+ kt jet pushing into the Northern Plains. Cold front has stalled over western SD and isn't progged to leave the CWA until around 06Z. Skies are mostly sunny, and cumulus are developing over the Black Hills. Shortwave associated with upper low will push into the region this afternoon and evening. Latest runs of hi-res convective models show showers and thunderstorms initiating across northeastern WY and far western SD, under best upper divergence with excellent 0-6 km shear of 60-70 kts. However, strength of these storms will be limited by lack of CAPE there. As upper energy shifts northeastward, thunderstorms are expected to develop and strengthen along the frontal boundary this evening. Severe thunderstorms are expected, with 2000-3000 J/kg MLCAPE and 0-6km shear of 30-50 kts. Large hail and strong winds are possible, likely becoming more of a wind event later as the system forms a line and possibly bows out. Heavy rain is possible as well, but with storm motion at 30-40 kts, storms should be moving pretty quickly and not lingering over an area for a while. There is a potential for tornadoes, as 0-1 km shear is 30-40 kts, 0-1 km helicity is near 300 m2/s2, and LCL heights dip well below 1200 m across south central SD. Storms will transition eastward tonight and move out of the CWA by morning. Some lingering moisture and instability, along with weak upper energy, may result in a few showers/storms over the Hills and northwestern SD Monday into Monday evening. Otherwise mainly dry conditions are expected for Monday, with highs generally in the 70s. .LONG TERM...(Tuesday Through Sunday) Issued at 223 PM MDT Sun May 22 2016 Slow-moving upper trough with periodic shortwaves will continue to affect the region through much of this week. Weather will be unsettled with daily chances for showers and thunderstorms into next weekend. Temperatures will be near seasonal averages. && .AVIATION...(For the 00Z TAFS Through 00Z Monday Evening) Issued At 452 PM MDT Sun May 22 2016 Scattered to numerous showers and thunderstorms will develop over parts of northeastern Wyoming and western South Dakota early this afternoon pushing east later in the evening. strong to severe thunderstorms will occur in a n/s oriented band across central SD this evening. Outside of the storms VFR conditions are expected. In and near storms, IFR ceilings and visibilities are expected along with the potential for strong gusty winds and hail. && .UNR Watches/Warnings/Advisories... SD...None. WY...None. && SHORT TERM...Pojorlie LONG TERM...Pojorlie AVIATION...10
Hazardous weather outlook, May 22, 7:21 AM MDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 721 AM MDT SUN MAY 22 2016 WYZ054>058-071-231300- NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK- WYOMING BLACK HILLS-WESTON-NORTHEASTERN CROOK- 721 AM MDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY SDZ001-002-012-013-024>031-041-072>074-231300- HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS- NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY- SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS- CUSTER CO PLAINS-PENNINGTON CO PLAINS-FALL RIVER- STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS- HERMOSA FOOT HILLS- 721 AM MDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN SOUTH DAKOTA...SOUTHWESTERN SOUTH DAKOTA...AND THE BLACK HILLS OF SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY SDZ014-032-042>044-046-047-049-231300- ZIEBACH-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT-MELLETTE-TODD-TRIPP- 721 AM MDT SUN MAY 22 2016 /821 AM CDT SUN MAY 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA...AND SOUTHWESTERN SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL, DAMAGING WINDS, AND LOCALLY HEAVY RAIN. THERE IS ALSO THE POTENTIAL FOR TORNADO DEVELOPMENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Local storm report, May 22, 5:26 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
526 PM MDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 18 SSE MISSION 43.07N 100.52W
05/22/2016 E1.00 INCH TODD SD PUBLIC
&&
MELocal storm report, May 22, 5:52 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
552 PM MDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO 3 NE LITTLEBURG 43.08N 100.41W
05/22/2016 TODD SD PUBLIC
&&
MELocal storm report, May 22, 6:11 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
611 PM MDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 9 ESE HIDDEN TIMBER 43.18N 100.26W
05/22/2016 E60 MPH TODD SD PUBLIC
SEES ROTATION IN CLOUDS
&&
MELocal storm report, May 22, 6:52 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
652 PM MDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 6 S KEYAPAHA 43.01N 100.13W
05/22/2016 E60 MPH TRIPP SD PUBLIC
SOME ROOF DAMAGE TO FARM BUILDINGS
&&
MELocal storm report, May 22, 7:53 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
753 PM MDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 10 SW WINNER 43.27N 100.00W
05/22/2016 TRIPP SD LAW ENFORCEMENT
REPORTS OF BUILDING DAMAGE POWER LINES DOWN ROOF RIPPED
OFF
&&
MELocal storm report, May 22, 7:54 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
754 PM MDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM NON-TSTM WND GST 4 S DOWNTOWN RAPID CITY 44.02N 103.24W
05/22/2016 M60 MPH PENNINGTON SD NWS EMPLOYEE
0745 PM HIGH SUST WINDS 4 S DOWNTOWN RAPID CITY 44.02N 103.24W
05/22/2016 M42 MPH PENNINGTON SD NWS EMPLOYEE
&&
METhe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:13 PM MDT | Tornado Warning | UNR | Todd, Tripp | 16 min |
| May 22, 6:16 PM MDT | Severe Thunderstorm Warning | UNR | Todd, Tripp | 59 min |
| May 22, 7:13 PM MDT | Flash Flood Warning | UNR | Todd, Tripp | 3 hr |
| May 22, 7:28 PM MDT | Severe Thunderstorm Warning | UNR | Tripp | 62 min |
| May 22, 8:25 PM MDT | Severe Thunderstorm Warning | UNR | Tripp | 49 min |
| May 22, 9:26 PM MDT | Special Weather Statement | UNR | Mellette | 34 min |
| May 22, 10:05 PM MDT | Areal Flood Warning | UNR | Todd, Tripp | 12 hr |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.